# SDR UALA2013070104572

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 51,091 hours, 6,146 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 74
- Condition: Binding
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE -ENG START VALVE.  REPLACED NR 2 START VALVE DUE TO BINDING.  MOTORED ENG. OPS NORMAL.
